MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in a mildly tortuous and moderately calcified tibial artery.A 2.5mm x 60mm x 150cm coyote balloon catheter and 300cm v-14 control wire guidewire were selected for tibial angioplasty.However, it was noted that the guidewire and balloon had become fused during the procedure, requiring both devices to be pulled and removed as a single unit.The balloon was removed in a fully deflated state.The procedure was completed using an alternate device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in a mildly tortuous and moderately calcified tibial artery.A 2.5mm x 60mm x 150cm coyote balloon catheter and 300cm v-14 control wire guidewire were selected for tibial angioplasty.However, it was noted that the guidewire and balloon had become fused during the procedure, requiring both devices to be pulled and removed as a single unit.The balloon was removed in a fully deflated state.The procedure was completed using an alternate device.There were no patient complications as a result of this event.It was further reported that the balloon had difficulty advancing over the wire.
 
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in a mildly tortuous and moderately calcified tibial artery.A 2.5mm x 60mm x 150cm coyote balloon catheter and 300cm v-14 control wire guidewire were selected for tibial angioplasty.However, it was noted that the guidewire and balloon had become fused during the procedure, requiring both devices to be pulled and removed as a single unit.The balloon was removed in a fully deflated state.The procedure was completed using an alternate device.There were no patient complications as a result of this event.It was further reported that difficulty advancing balloon over the wire occurred.
 
Additional Manufacturer Narrative
H6 - evaluation conclusion code: updated.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia MN
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23959931
Report Number2124215-2026-00320
Device Sequence Number5611403
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)270918(10)37483872
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0037483872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/19/2025
01/14/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/15/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale